Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 22, 2014, 07:23:20 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 639798
  • Total Topics: 48570
  • Online Today: 229
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Truvada + Viramune = pain in my gut  (Read 832 times)

0 Members and 1 Guest are viewing this topic.

Offline postsingular

  • Member
  • Posts: 10
Truvada + Viramune = pain in my gut
« on: February 17, 2013, 06:09:31 PM »
I had a severe reaction to Atripla (probably the Sustiva component). Normally, I'm a happy, chipper guy. After 2 weeks on Atripla, I was having vivid thoughts of my own suicide. This is very bad, and out-of-character. The doctor and I decided to try a different cocktail.

Today is day #4 on Truvada + Viramune.

PROS: No mental side effects (except for a feeling of mild drunkenness on the first night, which only lasted an hour). No dizziness, no insomnia, no horrific dreams. Hooray!

CONS: My abdomen feels swollen and uncomfortable. The feeling is worst on my right side. I am not a doctor, but I can't avoid noticing that my liver is located there. Last night I had a couple twinges of pain on my back side, behind the liver area.

I'm trying to keep calm. I searched the web for "swollen liver" etc... No clues.

Is this "normal"? Will it go away? I did leave a message for my doctor, but it's the middle of a holiday weekend, so I guess I just have to wait.

Ugh.  :P

Offline postsingular

  • Member
  • Posts: 10
Re: Truvada + Viramune = pain in my gut
« Reply #1 on: February 18, 2013, 07:15:03 PM »
Well, I did hear from the doctor today. Apparently these symptoms are typical during the body's adjustment phase.

I AM NOT A DOCTOR, don't use this post to diagnose yourself. I've been instructed to contact my doctor if the symptoms worsen. Hopefully that won't be necessary.

Offline postsingular

  • Member
  • Posts: 10
Re: Truvada + Viramune = pain in my gut
« Reply #2 on: February 21, 2013, 04:15:18 PM »
I only post here when I'm worried/stressed about HIV, but here's some good news: This is day #8 on Truvada + Viramune. My body seems to be adjusting to the new meds. All the side-effects have lessened to a point where I can basically ignore them.  :)

I feel pretty good. Hopefully there will be a nice reduction in my viral load, too!

Offline Miss Philicia

  • Member
  • Posts: 24,111
  • celebrity poster, faker & poser
Re: Truvada + Viramune = pain in my gut
« Reply #3 on: February 21, 2013, 04:42:07 PM »
I'm glad that you're feeling better. It's not unusual at all for anytime in the first several weeks on any HIV medication to have weird symptoms that gradually or quickly subside (though obviously the previous one with Sustiva demanded action).
"Iíve slept with enough men to know that Iím not gay"

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.